# SDR USAA2014010700009

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 41,120 hours, 18,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: D5311247300100
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R IS DIFFICULT TO ARM & DISARM, ARMING LEVER IS STIFF.  CLEANED & LUBRICATED GIRT BAR FITTINGS IAW A320 AMM 25-62-44.
